Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Suffering from seizures when sugar levels fall, dizziness, head injury. Treatment options?

Hi Im 45 year old female. Im diabetic and have seizures when my sugars go to low. Wedsday my sugars bottomed and I had a seizure where I hit my head. Several hours later I started feeling dizzy but it would only last under a minute. Thursday my husband took me to the emergency room because I was still getting dizzy. The ran a CT Scan and said everything was fine. No explanation for feeling dizzy. Yesterday I did pretty good all day but then in the evening started getting dizzy spells again. Any idea this is really scarring me
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
as per the details u have given,
you are having frequent episodes of hypoglycemia...but u didnt mention wheteher u are using pills or insulin for diabetes.

so i advise you to consult a endocrinologist and adjust the dosage for the diabetes..
about your dizziness, hypoglycemia can cause episodes of dizziness..

hope this will help u..

Answered: Wed, 6 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor